# SDR SWAA2022030948126

- Difficulty date: May 4, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N433WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 55,313 hours, 32,316 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Delaminated
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 192JR HAS A DELAMINATED DENT IN THE EXTERNAL SURFACE / PANEL 192JR WITH A DELAMINATED DENT ON THE EXTERNAL SURFACE WAS REPAIRED IAW SRM 51-70-05-2R-2.
